# SDR 04FDEA01928

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: ARC2227
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FLAP, OUTBOARD SUPPORT FITTING, FAIRING ATTACH STRUCTURE LOWER, INBOARD L-ANGLE BRACKET IS CRACKED.  REMOVED L-ANGLE BRACKET IAW DC10 SRM 51-35-01 VOL 2, 51-33-01 VOL 2.  FABRICATED ANGLE AND INSTALLED NEW ANGLE IAW DC10 SRM 51-35-01 VOL 2 AND DAC DWG ARC 2227.
